On a Semi-Symmetric Metric Connection in Trans-Sasakian Manifold

Authors

  • Savita Verma Associate Professor, Department of Mathematics, Pt. L. M. S. Govt. P. G. College, Rishikesh, India

Keywords:

Almost-Grayan manifold, C-R-Sub manifolds of Trans-sasakian manifold, Riemannian curvature tensor, Semi-symmetric and quarter symmetric connections in Riemannian manifold, Trans-Sasakian manifold

Abstract

Oubina, J. A. [1] defined and initiated the study of Trans-Sasakian manifolds. Blair [2], Prasad and Ojha [3], Hasan Shahid [4] and some other authors have studied different properties of C-R-Sub –manifolds of Trans-Sasakian manifolds. Golab, S. [5] studied the properties of semi-symmetric and Quarter symmetric connections in Riemannian manifold. Yano, K. [6] has defined contact conformal connection and studied some of its properties in a Sasakian manifold. Mishra and Pandey [7] have studied the properties in Quarter symmetric metric F-connections in an almost Grayan manifold. In this paper we have studied the properties of a Trans- Sasakian manifold equipped with a semi-symmetric metric connection.

Downloads

Download data is not yet available.

Downloads

Published

29-07-2020

How to Cite

[1]
S. . Verma, “On a Semi-Symmetric Metric Connection in Trans-Sasakian Manifold”, IJRESM, vol. 3, no. 7, pp. 363–364, Jul. 2020.

Issue

Section

Articles